MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation most likely underlying root cause: (b)(4) user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with the result of 578mg/dl.The expected fasting blood glucose test result range is 200 to 225mg/dl.The customer did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6)2017, a back to back blood test was performed fasting or non-fasting) by the customer and produced test results of 205 and 215mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 06/30/2018 and open vial date is (b)(6)2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly) a 274mg/dl (b)(6)2017 05:03 pm fasting: yes.A 382mg/dl (b)(6)2017 09:48 am fasting: yes.A 303mg/dl (b)(6)2017 06:49 pm fasting: yes.A 249mg/dl (b)(6)2017 05:06 pm fasting: yes.A 578mg/dl (b)(6)2017 03:08 pm fasting: yes.Customer complained of higher results.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6719359
Report Number1000113657-2017-01429
Device Sequence Number1736479
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1